Few Questions About Citalopram Please (Can Tinnitus Come Back After Weaning Off?)

Discussion in 'Support' started by DonaldDuck75, Sep 21, 2016.

tinnitus forum
    1. DonaldDuck75

      DonaldDuck75 Member

      Tinnitus Since:
      4weeks
      Cause of Tinnitus:
      unknown
      I was on citalopram for 4 years, then I stopped it suddenly 4 weeks ago (no reason) then after a week tinnitus came back. Is possible that tinnitus comes back cause you stop your anti anxiety tablets?
       
    2. Candy

      Candy Member Benefactor Team Awareness

      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Unidentified
      What is your tinnitus history?
       
    3. DonaldDuck75

      DonaldDuck75 Member

      Tinnitus Since:
      4weeks
      Cause of Tinnitus:
      unknown
      Diagnosed in 2012 with etd my T gone after 6 months now is back after I stopped taking citalopram and I had a bad sinus inf.
       
    4. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Medication affecting the brain can cause tinnitus when start or and treatment.
      Even though you have been off the meds a while it takes longer for the chemical balance to right itself again and could take a few months for it to go.
      Time is a great healer so fingers crossed it might go in time....lots of love glynis
       
    5. DonaldDuck75

      DonaldDuck75 Member

      Tinnitus Since:
      4weeks
      Cause of Tinnitus:
      unknown
      Thanks but my question was exactly the opposite.
      I was thinking that getting OFF citalopram caused my anxiety to come back so I was thinking in start it again.
      I was asking if there are any stories about people getting T or having their T worse when they get off the meds.

      TY
       
    6. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Anxiety can cause tinnitus and antidepressants can.
      Defiantly worth a shot if your anxiety needs medication and hope will settle your tinnitus....hope this helps....lots of love glynis x
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.